MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC STAPLE NITINOL 10 X 10 FUSEFORCE; STAPLE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC STAPLE NITINOL 10 X 10 FUSEFORCE; STAPLE, FIXATION, BONE
Model Number FFNS1010
Medical Device Problem Codes Component Missing (2306); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed, since images were obtained confirming the allegation.Evaluation of the manufacturing process determined the product mix could have occurred at the supplier or during production pull for the kit components.A nonconformance was opened to further investigation the incident.If more information is provided, the case will be reassessed.The device was discarded.
 
Event or Problem Description
It was reported that there was an opened solana staple and the drill size guide was for 12mm.Another implant was opened to fulfill the surgery needs and the other implant was disposed of.
 
Additional Manufacturer Narrative
Based on the reassessment of the available information and the initial reportability decision it was concluded that this event was filed as a mdr to the fda in error.The reported event did not cause or contributed to death or serious injury.The surgery was completed successfully without any patient or end user impact.Complaint history review determined there were no previous similar events involving this device that caused or contributed to death or serious injury.Evaluation of the manufacturing process determined the product mix could have occurred at the supplier or during production pull for the kit components.A nonconformance was opened to further investigate the incident.If additional information becomes available that suggests otherwise, the reporting decision will be reevaluated.
 
Event or Problem Description

Brand Name
STAPLE NITINOL 10 X 10 FUSEFORCE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17038481
Report Number3010667733-2023-00300
Device Sequence Number15067809
Product Code JDR
UDI-Device Identifier00840420127327
UDI-Public00840420127327
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K124045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFFNS1010
Device Catalogue NumberFFNS1010
Device Lot Number1751761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale